# SDR 9508459866

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- System (JASC): 3150 · Central Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Parking Brake
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF WARNING HORN SOUNDED AS THROTTLES WERE PUSHED FORWARD FOR TAKEOFF.  ABORTED TAKEOFF AND RETURNED TO GATE.  FOUND PARKING BRAKE SWITCH HAD FAILED, FERRIED AIRCRAFT TO MSP.  REPLACED PARKING BRAKE SWITCH.  OPERATIONAL CHECK OK, AIRCRAFT RETURNED TO SERVICE.
